Kris Aquino has been advised by her fans about the side effects of the wrong drug being taken

Kris Aquino has been advised by his fans about the side effects of the drug she is taking


Kris Aquino shares her experience of the negative effects of mixing drugs.

View this post on Instagram

Sorry hindi natuloy our other FB Live sessions… WARNING: don’t swipe to the next 2 pictures if you’re not okay seeing swollen eyes na parang nakipag sparring ako kay Ronda Rousey. Last Sunday, I drank the wrong pain reliever for my migraine- the result? Super bad allergic reaction & 5 days before swelling finally subsided. INGAT please – let what happened to me be the warning. last picture is my left hand because this afternoon i tried to be independent; i was adjusting the electric fan stand to lower it, malay ko ba na pwedeng biglang bumagsak na lang yung buong fan & naipit na ko- OUCH. Since hindi talaga pwede sa pain relievers & anti inflammatory meds, i’m using helichrysum essential oil… nurse Mona made a splint because ang hirap to straighten my hand, may mga naipit na ugat kaya up to my elbow yung kirot. wishing all of you good health & will try to do another FB session soonest. God bless you all.

A post shared by KRIS AQUINO (@krisaquino) on


In her social media post, the 49-year-old said mixing drugs had a bad effect on his face.

She said that she had a bad pain reliver when her migraine worsened and had a negative reaction to her body.

It further illustrates that the swelling in his eye was apparently the result of her sparring with former UFC champion Ronda Rousey.

She just kept his followers to be a lesson to them.

Leave a Reply

Your email address will not be published.